# SDR JJBA2020032015011

- Difficulty date: March 15, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 198 DOUBLER FOR NUT PLATES HAS CORROSION ALONG DOUBLER AS MARKED. FABRICATED, LOCTED, DRILLED, ALODINED AND PRIMED 2(EA) DOUBLERS ON RH WING PANEL 198.
